# SDR AALA2018110659056

- Difficulty date: November 4, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 12,355 hours, 4,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE R4 DOOR ASSIST BOTTLE PRESSURE WAS LOW.  SERVICED R4 DOOR ASSIST BOTTLE IAW AMM 52-10-00.  OK FOR SERVICE.
